# SDR AALA950029H

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50485
- Condition: Corroded
- Location: Fs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER FLANGE OF FLOORBEAM.  BLEND FLAP PEEN AND REFINISHED, APPROVED FOR SERVICE PER MRB 767-916, DATED 5/5/95.  (M)
